# SDR SWAA2022022422398

- Difficulty date: October 11, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 45,367 hours, 30,453 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD L/H ATTACH BRACKET OF FWD KEEL BEAM PANEL 192E IS CRACKED. / REMOVED AND REPLACED BRACKET PER SRM 51-40-02.
